Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 12, 2021Crisp County, Dooly County, Wilcox County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 12, 2021, 10:59 PM EDT for Crisp County, Dooly County, Wilcox County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2021, 10:59 PM EDT (02:59 UTC)
Expired
Jul 12, 2021, 11:30 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Crisp County, GA, Dooly County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

963 
WWUS82 KFFC 130259
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1059 PM EDT Mon Jul 12 2021
 
GAZ104>108-130330-
Crisp GA-Dooly GA-Sumter GA-Wilcox GA-Pulaski GA-
1059 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...DOOLY...EASTERN SUMTER...
WILCOX AND SOUTHERN PULASKI COUNTIES UNTIL 1130 PM EDT...

At 1059 PM EDT...a strong thunderstorm was near Amboy, or near
Ashburn...moving north at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cordele, Vienna, Abbeville, Rochelle, Arabi, Byromville, Pineview,
Pinehurst, Leslie, Pitts, Lilly, De Soto, Desoto, Cobb, Lamar,
Richwood, Mock Springs, Seville, Ocmulgee Banks and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3191 8392 3192 8411 3218 8407 3217 8403
      3222 8399 3222 8334 3219 8331 3217 8330
      3215 8332 3213 8331 3211 8334 3208 8330
      3185 8327 3185 8361 3181 8361 3180 8380
TIME...MOT...LOC 0259Z 186DEG 34KT 3181 8365 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 7:33 PM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jul 12, 7:33 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
733 PM EDT Mon Jul 12 2021

...00Z Aviation Forecast Discussion...

.PREV DISCUSSION... /Issued 334 PM EDT Mon Jul 12 2021/

SHORT TERM /Tonight through Tuesday Night/...

As the short term period begins, an upper level low remains stalled
over the Midwest, blocked by the Bermuda High positioned off the mid-
Atlantic coast. Ahead of the upper low, southwesterly flow aloft
remains over the region. Meanwhile, southerly flow has set up at the
low levels on the backside of the Bermuda High. As the high remains
in place and the upper low opens and slowly lifts northeast towards
the Great Lakes overnight and Tuesday, this setup will persist and
allow for the continued advection of moisture from the Gulf of
Mexico over north and central Georgia. Dewpoints will remain in the
low to mid 70s through the period, along with precipitable water
values between 1.7-2.0 inches.

Scattered to numerous showers and thunderstorms are ongoing across
portions of west and north Georgia, primarily in association with a
disturbance traversing the upper level flow. Scattered thunderstorms
are also moving into central Georgia as the sea breeze pushes
further inland. At this time likely PoPs have been maintained for
west and north Georgia and chance PoPs for east and central Georgia.
Considering the high PWAT values, any convection will once again
produce heavy rainfall. In spite of faster boundary layer winds
leading to quicker storm motion, stronger storms training over the
same areas could produce localized flooding concerns. The
abundant atmospheric moisture and warm temperatures are also
contributing to SBCAPE values between 2000-3000 J/kg. With 10-15
kts of low-level wind shear and marginal mid-level lapse rates, an
organized threat for severe weather is not expected. However,
isolated storms may become strong to severe, capable of producing
gusty winds and frequent lightning.

It is possible to see another low stratus deck develop overnight and
persist through the early morning hours on Tuesday, especially in
areas that observe heavy rain this evening. After temperatures warm
and the stratus layer lifts and dissipates, diurnally driven
convection will develop. Scattered showers and thunderstorms are
thus expected across the forecast area once again tomorrow
afternoon. With deep moisture and increased cloud cover, there will
be a smaller diurnal spread of temperatures, with high temperatures
expected to be slightly cooler than average and overnight lows
slightly warmer than average.

King

LONG TERM /Wednesday through Monday/...

To avoid a redundant, monotonous, and repetitive monologue regarding
the long term forecast, the following discussion will be provided
through a series of haikus...

Extended forecast:
It's warm and wet in Georgia,
with no end in sight.

The forecast remains
unchanging, uneventful,
steady everyday.

Insignificant
synoptic influences
planned for the Southeast.

With no real focus,
expect a rinse and repeat
diurnal forecast.

Abundant moisture,
precipitable water
close to two inches.

High temps near ninety,
forty to sixty percent
chance of rain each day.

Scattered thunderstorms
forecast each afternoon with
gusts and heavy rain.

Most storms should be weak,
but isolated severe
cannot be ruled out.

Also possible
is isolated flooding
with persistent rains.

A mid-level ridge
will begin to be displaced
by a trough next week.

How far the trough sinks
is yet to be determined.
Only time will tell.

Thiem

&&

.AVIATION...
00Z Update...
A large area of shra/tsra continues north toward ATL/AHN sites
through 01-02z, diminishing thereafter. Current mainly VFR cigs
will likely lower toward MVFR and IFR after 09-10z, particularly
at ATL/AHN sites. Improvement toward VFR cigs is expected by
16-18z with sct shra/tsra coverage also increasing through the
afternoon. Winds will be largely SW at 4-6kts outside of tsra this
evening before becoming more vrb overnight and light. SW winds
are expected again on Tuesday at 4-8kts.

//ATL Confidence...00Z Update...
Medium confidence on morning cigs wind direction.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  87  69  89 /  40  60  40  50
Atlanta         70  86  70  88 /  60  60  40  50
Blairsville     64  78  64  82 /  50  70  60  60
Cartersville    69  85  68  88 /  50  60  50  50
Columbus        70  89  70  92 /  50  50  30  50
Gainesville     68  83  68  87 /  50  60  50  50
Macon           70  90  70  92 /  60  50  30  50
Rome            70  86  69  89 /  50  70  50  50
Peachtree City  69  86  68  89 /  60  60  40  50
Vidalia         71  90  71  90 /  40  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Thiem
AVIATION...RW
Hazardous weather outlook, Jul 12, 2:10 PM EDT, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
210 PM EDT Mon Jul 12 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
210 PM EDT Mon Jul 12 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms capable of producing locally heavy
rainfall are expected this afternoon and evening across north
and central GA. Gusty winds and frequent lightning will also be
possible with any storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms producing locally heavy
rainfall are expected across north and central Georgia through
Sunday, mainly in the afternoon and evening. A few storms may
become strong with gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jul 12, 8:25 PM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT Mon Jul 12 2021

GAZ030-031-041>043-130115-
Polk GA-Douglas GA-Haralson GA-Carroll GA-Paulding GA-
825 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK...NORTHWESTERN
DOUGLAS...EASTERN HARALSON...NORTHEASTERN CARROLL AND PAULDING
COUNTIES UNTIL 915 PM EDT...

At 824 PM EDT...a strong thunderstorm was over Temple, moving north
at 30 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of this storm include
Dallas, Buchanan, Villa Rica, Bremen, Temple, Rockmart, Hiram,
Braswell, Yorkville, Eubank Lake, Antioch, Van Wert, Draketown, Lake
Val-Do-Mar, Treasure Lake, New Georgia and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3403 8498 3394 8474 3364 8492 3366 8513
      3400 8519
TIME...MOT...LOC 0024Z 186DEG 25KT 3373 8502

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 12, 8:40 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
840 PM EDT Mon Jul 12 2021

GAZ111>113-130130-
Toombs GA-Wheeler GA-Montgomery GA-
840 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...SOUTHEASTERN WHEELER AND
SOUTHERN MONTGOMERY COUNTIES UNTIL 930 PM EDT...

At 839 PM EDT...a line of strong thunderstorms extended from near
Plant Hatch to near Graham, moving north at 20 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Lyons, Vidalia, Uvalda, Ailey, Higgston, Santa Claus, Alston, Center,
Toombs Central, Ohoopee, New Branch, Ponderosa, McNatt Falls, South
Thompson, English Eddy, Rock Springs, Cedar Crossing, Johnson Corner,
Charlotteville and Grays Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8232
      3194 8238 3196 8238 3195 8240 3197 8243
      3197 8250 3196 8248 3195 8249 3196 8253
      3196 8257 3193 8261 3214 8262 3227 8242
      3229 8223 3217 8218 3191 8223
TIME...MOT...LOC 0039Z 192DEG 16KT 3191 8228 3177 8256

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 12, 8:43 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 PM EDT Mon Jul 12 2021

GAZ024-025-027-035>039-130130-
Wilkes GA-Madison GA-Banks GA-Jackson GA-Barrow GA-Oglethorpe GA-
Clarke GA-Oconee GA-
843 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKES...MADISON...
SOUTHEASTERN BANKS...EASTERN JACKSON...EASTERN BARROW...OGLETHORPE...
CLARKE AND NORTHEASTERN OCONEE COUNTIES UNTIL 930 PM EDT...

At 842 PM EDT...strong thunderstorms extended from Bogart to Comer,
Lexington and Danburg, moving northeast at 30 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Jefferson, Commerce, Danielsville, Lexington, Athens, Statham,
Arcade, Nicholson, Comer, Winterville, Bogart, Crawford, Colbert,
Tignall, Arnoldsville, Ila, Carlton, Hull, Whitehall and
Athens-Clarke County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3384 8307 3386 8334 3395 8359 3421 8358
      3428 8335 3424 8334 3426 8330 3425 8327
      3424 8317 3427 8311 3423 8308 3417 8310
      3415 8306 3405 8299 3403 8293 3401 8294
      3397 8278 3399 8266 3388 8261 3387 8258
TIME...MOT...LOC 0042Z 224DEG 26KT 3401 8348 3408 8313 3388 8304 3389
8265

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jul 12, 9:28 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
928 PM EDT Mon Jul 12 2021

GAZ110>113-130215-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
928 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...SOUTHEASTERN WHEELER...
SOUTHEASTERN TELFAIR AND MONTGOMERY COUNTIES UNTIL 1015 PM EDT...

At 927 PM EDT...strong thunderstorms extended from Lumber City to
New Branch, moving north at 15 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Lyons, Mount Vernon, Vidalia, Lumber City, Uvalda, Ailey, Scotland,
Higgston, Santa Claus, Alston, Towns, Ohoopee, Horse Creek Wma, New
Branch, Spring Hill, McNatt Falls, South Thompson, English Eddy,
Cedar Crossing and Johnson Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3179 8287 3204 8286 3227 8243 3229 8234
      3229 8228 3232 8224 3217 8218 3191 8223
      3194 8228 3194 8238 3196 8238 3195 8239
      3197 8244 3196 8250 3195 8248 3195 8249
      3196 8253 3196 8257 3193 8259 3192 8268
TIME...MOT...LOC 0127Z 195DEG 11KT 3216 8206 3189 8278

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 12, 10:14 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1014 PM EDT Mon Jul 12 2021

GAZ085-086-097-098-109>113-130245-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-Johnson GA-
Montgomery GA-Laurens GA-Dodge GA-
1014 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...TELFAIR...
EMANUEL...TREUTLEN...SOUTHEASTERN JOHNSON...MONTGOMERY...SOUTHEASTERN
LAURENS AND EASTERN DODGE COUNTIES UNTIL 1045 PM EDT...

At 1013 PM EDT...a line of strong thunderstorms was along a line
extending from near Brannen Lake to Normantown to near Ailey to
Scotland to near Horse Creek Wma...and moving north at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Swainsboro, McRae, Lyons, Soperton, Alamo, Mount Vernon, Vidalia,
Helena, Twin City, Lumber City, Glenwood, Milan, Adrian, Uvalda,
Stillmore, Oak Park, Ailey, Scotland, Higgston and Garfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
      3235 8225 3217 8218 3205 8221 3201 8225
      3200 8247 3192 8268 3185 8279 3182 8281
      3179 8306 3218 8305 3255 8271 3268 8246
      3274 8219 3274 8211 3266 8208 3260 8200
TIME...MOT...LOC 0213Z 195DEG 23KT 3233 8206 3233 8237 3224 8260 3205
8284 3183 8284

WIND...40MPH
Special weather statement, Jul 12, 10:59 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 PM EDT Mon Jul 12 2021

GAZ104>108-130330-
Crisp GA-Dooly GA-Sumter GA-Wilcox GA-Pulaski GA-
1059 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...DOOLY...EASTERN SUMTER...
WILCOX AND SOUTHERN PULASKI COUNTIES UNTIL 1130 PM EDT...

At 1059 PM EDT...a strong thunderstorm was near Amboy, or near
Ashburn...moving north at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cordele, Vienna, Abbeville, Rochelle, Arabi, Byromville, Pineview,
Pinehurst, Leslie, Pitts, Lilly, De Soto, Desoto, Cobb, Lamar,
Richwood, Mock Springs, Seville, Ocmulgee Banks and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3191 8392 3192 8411 3218 8407 3217 8403
      3222 8399 3222 8334 3219 8331 3217 8330
      3215 8332 3213 8331 3211 8334 3208 8330
      3185 8327 3185 8361 3181 8361 3180 8380
TIME...MOT...LOC 0259Z 186DEG 34KT 3181 8365

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:08 PM EDTSpecial Weather StatementFFCBarrow, Clarke, DeKalb, Gwinnett, Madison, Oconee and 1 more37 min
Jul 12, 8:11 PM EDTSpecial Weather StatementFFCJohnson49 min
Jul 12, 8:25 PM EDTSpecial Weather StatementFFCPaulding, Polk50 min
Jul 12, 8:40 PM EDTSpecial Weather StatementFFCMontgomery, Toombs50 min
Jul 12, 8:43 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Oglethorpe47 min
Jul 12, 9:28 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler47 min
Jul 12, 10:14 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler31 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.